U.S. doctors online nowAsk doctors free
CA
A 28-year-old female asked:

I'm breaking out in hives looks like scratches on my back inner thighs arms shoulders in head i've been taking benadryl (diphenhydramine) every 4 hours and isn't workin?

1 doctor answer5 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
See doctor: How long have you had the hives? If this has been present for weeks and you have no response to Benadryl, (diphenhydramine) you need to consult your doctor or an allergist. Be sure that you are not taking any drug which may be causing the problem in the meanwhile.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.